6 Common Side Effects Possible with Kamagra Oral Jelly
Erectile dysfunction or impotence can ruin your love life and lead to break ups in most cases. It occurs especially when the nerves in the penis block or restrict blood flow to develop full erection during intercourse. Thankfully, some medications can now help you to reverse this condition. Some of the well-known medicines include kamagra, Viagra, Cialis, Levitra and Kamagra Jelly to name a few. These drugs increase nitric oxide to stimulate blood flow after sexual arousal. While these drugs can be lifesavers in the bedroom, they may be harmful in some cases. Here in this blog, we are going to discuss some of the most common effects possible after consuming these medicines:
Headache is the one of the common effects with kamagra and Viagra products. These drugs increase blood flow to the male organ to create an erection, but this sudden change in blood flow can lead to a headache. It is not just headache; these medicines may lead to dizziness sometimes. In rare cases, dizziness even may cause fainting, which may become a serious health issue. If these effects become severe, talk to your doctor to stay healthy.
Taking erectile dysfunction medicines may cause even body aches in men. Some patients may experience both muscle aches and general body aches after the consumption of these drugs. Some medications can help you to alleviate the pain, but make sure you consult a doctor beforehand as pain relief treatments may be harmful.
Your ED medications can also cause uncomfortable stomach ailments. The most common among these include indigestion and diarrhea. Over-the-counter medicines for stomach relief can help to alleviate minor problems, but you may also consider making dietary changes to reduce gastrointestinal issues. Make sure you drink enough water or take juice instead of caffeine and alcohol. This will help you to ease out indigestion problems in you.
Sometimes when ED medicines such as kamagra or kamagra oral jelly are not taken as per the medical guidance, they can lead to can temporarily alter your eyesight and even cause blue vision. If your vision problems become serious, it is time to consult a doctor. Remember that ED drugs are not advised if you have a retinal disorder.
Overdose or misuse of ED drugs like Viagra and kamagra tablets can lead to flushing on the face. Flushing looks like a rash and it may spread to other parts of the body as well. The common symptoms of facial flushing include blotchy skin, or rashes. This side effect is common and can further worsen if you eat spicy foods and drink alcohol.
6-Runny or Stuffy Nose
One of the last things you may expect from an ED medication is blocked or runny nose. This is a common symptom and does not require immediate medical attention, still you should watch out when taking these drugs. In most cases, these effects will subside without a medical treatment. However, if they don’t, consult a doctor.
All side effects discussed above are mild and normal and do not lead to severe medical complications. However, if they persist and don’t go away within 4 to 5 hours, it is important to consult a qualified doctor in your area.